# SDR SWIA2020040349902

- Difficulty date: March 2, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 40,186 hours, 33,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE HAS DOUBLER CRACKED AT FS 280.00 RBL 13   (C-CHECK) RO 4/2/2020   REPAIRED FLOOR SUPPORT STRUCTURE AT FS 280 RBL 13 IAW BOMBA REO.
